Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Red welts all over legs, itching, not subsiding, due to hair removal laser. Cure?

Hello , I bought a hair removal laser and this is the third time I ve used it. The first and second time I used it, everything went fine. Third time - After few hrs, I noticed red welts all over my legs which started to itch . Today is the 5th day since I did my legs and it looks like the welts are not going to go away anytime soon. Could you please tell me what I can do to get rid of them.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
This persistent erythema or redness can occur post lasers if lasers are not done properly
To treat the same, you might require to do
1) frequent icing of the area
2) use calamine or aloe vera to soothe the area
3) use topical steroid lotion
4) a course of oral steroids and oral antiallergic might be required

Hope that answers your query.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor